# SDR ASAA2024090552770

- Difficulty date: September 5, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60579
- Aircraft time: 18,333 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750239
- Condition: Corroded
- Location: Zone100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 727+4" TO STA 727I+8". GROUNDED - YES. REMOVED CORROSION, TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 REPAIRED TRANSITION IAW B737-900 SRM 53-00-53-2R-5W:1.0 O:.040 R:.030 L:4.250 D:.010.
